# SDR DHLA200700050

- Difficulty date: October 3, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 63,106 hours, 35,163 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Failed
- Location: Shuttle Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON FLAP RETRACTION FROM FLAPS 2 TO 0, SYSTEM A HYD QTY WENT TO 0.  FOUND FITTING BLOWN OUT ON NR 7 SLAT SHUTTLE VALVE.  REPLACED NR 7 SLAT ACTUATOR SHUTTLE VALVE PER M/M 27-81-71.  SERVICED HYDRAULICS TO FULL PER 12-12-0.  OPS CHECKS NORMAL.
